# SDR MWEA001214

- Difficulty date: November 25, 2000
- Submitted: November 30, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- Aircraft time: 73,079 hours, 88,324 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Housing
- Part number: 39570871
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR HANDLE HOUSING CRACKED.  REMOVED AND REPLACED HOUSING.
